Lipoatrophy from steroid injection treatment

Gynecomastia has been shown to be strongly related to use of the anti-retroviral drugs employed in the treatment of HIV disease. This is particularly the case with protease inhibitor-based therapies. Both true, glandular gynecomastia, and lipomastia (pseuodgynecomastia, or "fatty" gynecomastia), appear to be more frequent. The latter may be considered a part of the lipodystrophy syndrome seen among patients given highly active antiretroviral therapy, (HAART). This syndrome can include lipoatrophy of the face, limbs, and buttocks, abdominal fat accumulation, wasting syndrome and multiple lipomatosis.

Lipoatrophy from steroid injection treatment

lipoatrophy from steroid injection treatment

Media:

lipoatrophy from steroid injection treatmentlipoatrophy from steroid injection treatmentlipoatrophy from steroid injection treatmentlipoatrophy from steroid injection treatmentlipoatrophy from steroid injection treatment